Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 27, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 27, 2013, 3:57 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2013, 3:57 PM MDT (21:57 UTC)
- Expired
- May 27, 2013, 5:00 PM MDT
- In force
- 63 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 185 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:05 PM MDT | TORNADO | 18 W Hemingford, NE | |
| May 27, 4:20 PM MDT | HAIL 1 | 15 W Hemingford, NE | HALF INCH TO QUARTER SIZED HAIL. GRASS IS COVERED WITH HAIL. 0.5 INCHES OF NEW RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:19 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 10.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 832 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
936
WUUS55 KCYS 272157
SVRCYS
NEC013-045-165-272300-
/O.NEW.KCYS.SV.W.0027.130527T2157Z-130527T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
EAST CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 500 PM MDT
* AT 353 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLAHERTYS
CORNER...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL SIOUX...NORTHWESTERN BOX BUTTE AND SOUTHWESTERN DAWES
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4262 10321 4212 10317 4226 10358 4246 10361
TIME...MOT...LOC 2157Z 272DEG 12KT 4231 10347
HAIL...1.00IN
WIND...60MPH
$$
RUBIN1 follow-up statement
950 WWUS55 KCYS 272204 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 404 PM MDT MON MAY 27 2013 NEC013-045-165-272214- /O.CAN.KCYS.SV.W.0027.000000T0000Z-130527T2300Z/ BOX BUTTE NE-DAWES NE-SIOUX NE- 404 PM MDT MON MAY 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SIOUX... SOUTHWESTERN DAWES AND NORTHWESTERN BOX BUTTE COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS BEEN UPGRADED TO A TORNADO WARNING. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT. LAT...LON 4262 10321 4212 10317 4226 10358 4246 10361 TIME...MOT...LOC 2204Z 272DEG 12KT 4231 10344 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:38 PM MDT, 19 minutes earlier.
Area forecast discussion, May 27, 3:38 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 338 PM MDT MON MAY 27 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 320 PM MDT MON MAY 27 2013 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT ACROSS WESTERN NEBRASKA LATE THIS AFTERNOON THROUGH LATE THIS EVENING. HAVE ONLY HAD ONE OR TWO STRONG STORMS SO FAR...WITH THE CURRENT STORMS PRODUCING QUITE A BIT OF LIGHTNING. CURRENT DEWPOINTS ARE STILL IN THE UPPER 50S TO LOWER 60S ACROSS PORTIONS OF THE PANHANDLE OF NEBRASKA...SO WILL CONTINUE TO WATCH FOR FURTHER DEVELOPMENT. SOME DRIER AIR IS PUSHING INTO THE TORRINGTON AND SCOTTSBLUFF AREA WITH NORTHWEST WINDS. MORE ACTIVITY IS DEVELOPING FURTHER TO THE WEST ACROSS THE MOUNTAINS...SO WILL HAVE TO MONITOR THIS AS WELL. MAIN CONCERNS ARE FOR GUSTY STRONG WINDS AND LARGE HAIL. MODELS SHOW DRIER AIR PUSHING ACROSS THE AREA TONIGHT WHICH SHOULD LIMIT FOG POTENTIAL...ALTHOUGH LOW STRATUS CLOUDS ARE POSSIBLE ACROSS THE NORTHERN PANHANDLE TONIGHT WITH COOL MINIMUM TEMPERATURES. FOR TUESDAY AND WEDNESDAY...ALL MODELS INDICATE A MORE WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS AS THE MAIN PACIFIC UPPER LEVEL TROUGH PUSHES INTO WYOMING. FOCUS ON TUESDAY WILL BE THE HIGH PLAINS AS A VIGOROUS SHORTWAVE...AHEAD OF THE MAIN TROUGH...EJECTS NORTHEAST ACROSS HIGH PLAINS OF COLORADO AND WYOMING IN THE AFTERNOON. MODELS CONTINUE TO INDICATE DEEP MOISTURE AND LIFT WITH CAPE VALUES OVER 1000 J/KG AND PW/S AROUND 1 INCH. THERE IS THE POTENTIAL FOR SEVERE WEATHER EAST OF A LINE FROM CHEYENNE TO DOUGLAS WYOMING. HOWEVER...THE LAST FEW EVENTS HAVE ONLY RESULTED IN A FEW STRONG TO SEVERE STORMS...SO WILL NOT WORD THE FORECAST TOO AGGRESSIVE AT THIS TIME. HEAVY RAIN IS POSSIBLE WITH THESE STORMS AS MODELS ARE SHOWING HIGH QPF VALUES AND THE POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO PRODUCE OVER ONE INCH OF RAIN IN A SHORT PERIOD OF TIME. THE THUNDERSTORM THREAT WILL BE LOWER ON WEDNESDAY AS COOLER AIR MOVES INTO THE REGION...ALTHOUGH THE THREAT FOR HEAVY RAIN WILL STILL BE ONGOING ACROSS THE HIGH PLAINS. TEMPERATURES ON WEDNESDAY WILL BE MUCH COOLER...AND GENERALLY IN THE 60S TO LOW 70S. PATCHY FOG AND LOW CLOUDS WILL RETURN TO THE HIGH PLAINS OF SOUTHEAST WYOMING AND WESTERN NEBRASKA WEDNESDAY NIGHT. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 253 PM MDT MON MAY 27 2013 UPPER TROF/LOW WILL SWING EAST OF THE CWA DURING THE DAY THURSDAY BUT SOME WRAP-AROUND MOISTURE SHOULD KEEP SOME SHOWERS AND A FEW STORMS GOING OVER AT LEAST THE NORTHERN PARTS OF THE CWA THROUGH THURSDAY NIGHT. SECONDARY UPPER TROF WILL THEN PASS ACROSS FRIDAY NIGHT BRINGING A COOL PUSH OF AIR. SFC UPSLOPE FLOW SHOULD SET OFF SOME SHOWERS SATURDAY. DRY AND WARMER CONDITIONS WILL THEN SET IN FOR SUNDAY AND CONTINUE THROUGH MONDAY UNDER A DRY WNW FLOW ALOFT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1125 AM MDT MON MAY 27 2013 SCTD MVFR CIGS OVER PARTS OF THE PANHANDLE LATE THIS MORNING SHOULD BREAK UP EARLY THIS AFTERNOON. ISOLATED SHOWERS AND TSTMS POSSIBLE THIS AFTERNOON INTO THIS EVENING OVER SE WY WITH SOMEWHAT MORE COVERAGE OVER THE PANHANDLE. ACTIVITY WILL DISSIPATE THIS EVENING. SOME RETURN OF MAINLY MVFR CIGS POSSIBLE LATER TONIGHT OVER THE PANHANDLE BUT SHOULD NOT BE AS EXTENSIVE. && .FIRE WEATHER... ISSUED AT 253 PM MDT MON MAY 27 2013 WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE MOUNTAINS AND EASTERN HIGH PLAINS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AND WEDNESDAY BEFORE COOLER AIR MOVES INTO SOUTHEAST WYOMING AND WESTERN NEBRASKA. FIRE WEATHER CONCERNS ARE LOW DUE TO GREEN FUELS AND HIGHER HUMIDITIES WITH RAINFALL EXPECTED THROUGH THE MIDDLE AND END OF THIS WEEK AS A STRONGER PACIFIC STORM SYSTEM PUSHES ACROSS THE REGION STARTING ON TUESDAY AND CONTINUING THROUGH FRIDAY...LIKELY BRINGING WETTING RAINS AND COOLER TEMPERATURES TO THE AREA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...RE AVIATION...RE FIRE WEATHER...TJT
Hazardous weather outlook, May 27, 2:01 PM MDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 201 PM MDT MON MAY 27 2013 WYZ101>119-282015- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 201 PM MDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST WYOMING THIS AFTERNOON...WITH GUSTY WINDS AROUND 40 MPH POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST THROUGH MOST OF THE WEEK. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ON TUESDAY ACROSS THE EASTERN PLAINS OF WYOMING...OTHERWISE THE PROBABILITY OF SEVERE WEATHER IS LOW FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-282015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 201 PM MDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER WESTERN NEBRASKA THIS AFTERNOON. SOME OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE INTO LATE THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST THROUGH MOST OF THE WEEK. SOME STRONG THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS MUCH OF THE PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED TONIGHT FOR THE POTENTIAL OF SEVERE THUNDERSTORMS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE TT
In the hours before
Special weather statement, May 27, 3:38 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 338 PM MDT MON MAY 27 2013 NEZ003-096-272230- BOX BUTTE NE-SOUTH SIOUX NE- 338 PM MDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 430 PM MDT... AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF FLAHERTYS CORNER...OR 33 MILES NORTH OF SCOTTSBLUFF...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... FLAHERTYS CORNER AROUND 350 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4243 10316 4229 10303 4227 10360 4244 10363 TIME...MOT...LOC 2138Z 257DEG 17KT 4233 10352 RUBIN
Local storm report, May 27, 3:42 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM FUNNEL CLOUD 6 S HARRISBURG 41.46N 103.74W
05/27/2013 BANNER NE TRAINED SPOTTER
A LITTLE PEA SIZE HAIL AND 0.03 HUNDREDTHS INCH RAIN.
&&
DDEALLocal storm report, May 27, 3:45 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND GST 3 E GURLEY 41.32N 102.92W
05/27/2013 E50 MPH CHEYENNE NE STORM CHASER
STORM CHASER ESTIMATED 50 MPH WIND GUSTS WITH THE GUST
FRONT AND MARBLE SIZE HAIL
&&
TTRUDELLocal storm report, May 27, 3:50 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL SW SIDNEY 41.13N 102.97W
05/27/2013 E0.25 INCH CHEYENNE NE LAW ENFORCEMENT
&&
GCLAYCOMLocal storm report, May 27, 3:51 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 NNW SIDNEY 41.20N 103.01W
05/27/2013 E0.50 INCH CHEYENNE NE TRAINED SPOTTER
PEA TO DIME SIZED HAIL.
&&
GCLAYCOMLocal storm report, May 27, 3:57 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL SIDNEY 41.13N 102.97W
05/27/2013 E1.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 44 min |
| May 26, 8:30 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 45 min |
| May 26, 9:05 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 25 min |
| May 26, 9:22 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 38 min |
| May 26, 9:53 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 52 min |
| May 26, 10:16 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| May 27, 2:00 PM MDT | Special Weather Statement | CYS | Banner | 60 min |
| May 27, 2:05 PM MDT | Tornado Warning | CYS | Banner, Kimball | 25 min |
| May 27, 2:28 PM MDT | Tornado Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 32 min |
| May 27, 2:57 PM MDT | Special Weather Statement | CYS | Cheyenne | 48 min |
| May 27, 3:33 PM MDT | Special Weather Statement | CYS | Banner | 42 min |
| May 27, 3:36 PM MDT | Special Weather Statement | CYS | Morrill | 39 min |
| May 27, 3:38 PM MDT | Special Weather Statement | CYS | Box Butte | 52 min |
| May 27, 3:45 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 60 min |
| May 27, 4:02 PM MDT | Tornado Warning | CYS | Box Butte, Dawes, Sioux | 28 min |
| May 27, 4:11 PM MDT | Special Weather Statement | CYS | Dawes | 64 min |
| May 27, 4:32 PM MDT | Special Weather Statement | CYS | Dawes | 58 min |
| May 27, 4:43 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 62 min |
| May 27, 4:46 PM MDT | Special Weather Statement | CYS | Box Butte | 59 min |
| May 27, 4:47 PM MDT | Special Weather Statement | CYS | Box Butte | 58 min |
| May 27, 5:28 PM MDT | Special Weather Statement | CYS | Box Butte | 62 min |
| May 27, 5:35 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 40 min |
| May 27, 5:48 PM MDT | Special Weather Statement | CYS | Box Butte | 57 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.